American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(57R67) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Ian Hambleton and Özgün Ünlü. Free actions of finite groups on $S^n \times S^n$. Trans. Amer. Math. Soc. 362 (2010) 3289-3317. MR 2592957.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Tibor Macko. The block structure spaces of real projective spaces and orthogonal calculus of functors. Trans. Amer. Math. Soc. 359 (2007) 349-383. MR 2247895.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Zhi Lü. Semi-linear homology $G$-spheres and their equivariant inertia groups. Trans. Amer. Math. Soc. 356 (2004) 61-71. MR 2020024.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Masaharu Morimoto. Induction theorems of surgery obstruction groups. Trans. Amer. Math. Soc. 355 (2003) 2341-2384. MR 1973993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Masaharu Morimoto. Equivariant surgery with middle dimensional singular sets. II: Equivariant framed cobordism invariance. Trans. Amer. Math. Soc. 353 (2001) 2427-2440. MR 1814076.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Alberto Cavicchioli, Friedrich Hegenbarth and Dusan Repovs. Four-Manifolds With Surface Fundamental Groups. Trans. Amer. Math. Soc. 349 (1997) 4007-4019. MR 1376542.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Ian Hambleton, Matthias Kreck and Peter Teichner. Nonorientable $4$-manifolds with fundamental group of order $2$ . Trans. Amer. Math. Soc. 344 (1994) 649-665. MR 1234481.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Jay A. Wood. Witt's extension theorem for mod four valued quadratic forms . Trans. Amer. Math. Soc. 336 (1993) 445-461. MR 1085946.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] James F. Davis and R. James Milgram. Semicharacteristics, bordism, and free group actions . Trans. Amer. Math. Soc. 312 (1989) 55-83. MR 956031.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Daniel Ruberman. The Casson-Gordon invariants in high-dimensional knot theory . Trans. Amer. Math. Soc. 306 (1988) 579-595. MR 933307.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] R. J. Milgram and Andrew Ranicki. Some product formulae for nonsimply connected surgery problems . Trans. Amer. Math. Soc. 297 (1986) 383-413. MR 854074.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Christopher W. Stark. Structure sets vanish for certain bundles over Seifert manifolds . Trans. Amer. Math. Soc. 285 (1984) 603-615. MR 752493.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] H. J. Munkholm and E. K. Pedersen. The $S\sp{1}$-transfer in surgery theory . Trans. Amer. Math. Soc. 280 (1983) 277-302. MR 712261.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Susan Szczepanski. Highly connected embeddings in codimension two . Trans. Amer. Math. Soc. 280 (1983) 139-159. MR 712253.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Frank Connolly and Robert Geist. On extending free group actions on spheres and a conjecture of Iwasawa . Trans. Amer. Math. Soc. 274 (1982) 631-640. MR 675071.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Gerald A. Anderson. Groups of PL $\Lambda $-homology spheres . Trans. Amer. Math. Soc. 241 (1978) 55-67. MR 492289.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia